# SDR REXA2012052100757

- Difficulty date: May 21, 2012
- Submitted: May 22, 2012
- Operation: Air carrier
- Aircraft: N8771A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7771
- Aircraft time: 20,920 hours, 18,325 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT'S EMERGENCY FLASHLIGHT IS INOP.  REMOVED AND REPLACED FLIGHT ATTENDANT`S FLASHLIGHT BATTERY IAW AMM 25-60-00.
